Universiti Teknologi Malaysia Institutional Repository

Dirichlet problem and non-uniquely solvable Riemann-Hilbert problem via boundary integral equation with corners

Ismail, Munira and Mohd. Murid, Ali Hassan and Sanugi, Bahrom (2007) Dirichlet problem and non-uniquely solvable Riemann-Hilbert problem via boundary integral equation with corners. International Journal of Applied Mathematics, 20 (3). pp. 403-426. ISSN 1311-1728

Full text not available from this repository.


Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:8147
Deposited By: Norshiela Buyamin
Deposited On:30 Mar 2009 00:46
Last Modified:16 Apr 2009 00:14

Repository Staff Only: item control page